Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Update and worried
JBirdFletcher posted:
Hello everyone. I know it has been a while since I posted last.

Not quite a year ago I started dropping weight that I did not have to loose.
I underwent a colonoscopy , endoscopy, and barium small intestion test, and cilicac blood test to get to the bottom of the matter.

I had minimal damage to the villa of the small inteston and GERD. All other tests came back normal.

My GP tested my thiroid etc. all came back normal.

At this point I calked it all up to stress.

Almost a year later I have continued to loose weight slowly. I am now at 87 lbs. Down 13 lbs from my normal weight.

My anxity, tremors and pulse rate have gotten worse.I developed horazontial ridges in my thunbs, increased appatite, soreness on the front of my neck, swollen lymph nodes, my blood pressure witch was running high due to my Savella even went down.

My GP ran another set of blood work at my request to include
TSH, T4,T3,CMP,ANA, and sed rate.

My results all normal however the sed rate has not come in yet.

The GP is taking me off of the Savella that I have been on for 4 years now. I was taking 200 mg. Thinking that I is the cause of the weight lose.

I go back in to see my GP tomarrow. I am very frustrated and worried. If anyone has any Ideas I would love to hear them.

Thanks for letting me vent my worries.
I may have dyslexia and can't spell, I may have Brain Fog and not remember who you are, I may have tremors that scare you, I may drop everything I pick up but, By ALL I do it with everything I am!!!
crazytaurenswife responded:
  • hugs* I don't have any ideas for you, but it's good to see you again. I've wondered how you were doing. Maybe someone else will have some suggestions?


    Caprice_WebMD_Staff responded:
    Hi J.Bird and welcome back,

    I've been wondering how you're doing and I'm sorry to hear how things are going.

    I hope that the change in medication does the trick and I hope you will be closely monitored throughout. Are you being weaned off or just stopping abruptly. Please gather a lot of support around yourself, including talking here throughout. (((softhugs)))
    We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell
    fibroinsd responded:
    hugs to you..hope they figure out stuff...good to hear from you..

    Let's put the fun back in dysfunctional !- Mary Englebright
    JBirdFletcher replied to Caprice_WebMD_Staff's response:
    Doc has me slowly coming off of the savella. It probaly helps that
    I had a hard time remembering to take the am dose.

    Savella was a God send for me with my fibro. I have had more pain free (fibro) days since starting it. Now I am worried about the pain that I know is coming on top of everything else.

    Thanks for the support!!
    I may have dyslexia and can't spell, I may have Brain Fog and not remember who you are, I may have tremors that scare you, I may drop everything I pick up but, By ALL I do it with everything I am!!!
    booch007 replied to JBirdFletcher's response:
    Oh Jaybird, I am so sorry this all happened to you. I have also lost weight with the savella and I was dieting too. It is potent on that norepinephrine (like adrenaline) side in adjusting brain chemistry.

    With the weaning please be watchful of yourself and see him often, follow your chemistries were on a really good dose and for a long time. Your adrenals were (as some have said) challenged and I fear with the removal of savella they are going to be your old sluggish your serum sodium. (extra cautious)

    We haven't had anyone cross this line yet, and come off a good dose of savella. SO, if you were me coming down, I would watch my chemistry close. Maybe at the half mark and then at the end and again 6 months when off.

    I bet even the drug company doesn't have a plan for pulling you off.

    What is the plan for you in the future. It will take time to clear this before starting another class like med. You have a plan? Increase a pain med in your toolbox? Don't forget all the hugs and tricks we have shared.

    Wish we could all rally to you and help you through this. I would be so sad to lose my savella though I am only 12.5mg.
    But I have always be aware it pushes my eyes wide open your chemistry and please keep us in the loop for others that need to get away from it and what happened to you.

    Hugs and hugs from me, glad it is spring to keep your head up and spirits out in the sun and safe. Nancy B
    JBirdFletcher responded:
    Went and saw the doc yesterday. He seems to think its, the Savella and stress. It will take a month to come off of the Savella and I start thearpy next week.
    I may have dyslexia and can't spell, I may have Brain Fog and not remember who you are, I may have tremors that scare you, I may drop everything I pick up but, By ALL I do it with everything I am!!!
    DakotaWilsonFM responded:
    I hope this goes well for you... you will be in my thoughts... I wish I could do more then send soft hugs... take care... and be careful...

    Glad to see you back...

    soft hugs and luv... Jan/Dakota

    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    395 of 422 found this helpful